Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 76, Number 259
HTML articles powered by AMS MathViewer

Fully discrete dynamic mesh discontinuous Galerkin methods for the Cahn-Hilliard equation of phase transition
Xiaobing Feng and Ohannes A. Karakashian PDF
Math. Comp. 76 (2007), 1093-1117
Continuous interior penalty $hp$-finite element methods for advection and advection-diffusion equations
Erik Burman and Alexandre Ern PDF
Math. Comp. 76 (2007), 1119-1140
Robust norm equivalencies for diffusion problems
Michael Griebel, Karl Scherer and Marc Alexander Schweitzer PDF
Math. Comp. 76 (2007), 1141-1161
Nonlinear projection methods for multi-entropies Navier–Stokes systems
Christophe Berthon and Frédéric Coquel PDF
Math. Comp. 76 (2007), 1163-1194
Stabilized finite element method for Navier–Stokes equations with physical boundary conditions
M. Amara, D. Capatina-Papaghiuc and D. Trujillo PDF
Math. Comp. 76 (2007), 1195-1217
Convergence of Godunov type methods for a conservation law with a spatially varying discontinuous flux function
Adimurthi, Siddhartha Mishra and G. D. Veerappa Gowda PDF
Math. Comp. 76 (2007), 1219-1242
Adaptive methods for boundary integral equations: Complexity and convergence estimates
Wolfgang Dahmen, Helmut Harbrecht and Reinhold Schneider PDF
Math. Comp. 76 (2007), 1243-1274
Fourier–Padé approximations and filtering for spectral simulations of an incompressible Boussinesq convection problem
M. S. Min, S. M. Kaber and W. S. Don PDF
Math. Comp. 76 (2007), 1275-1290
Structured data-sparse approximation to high order tensors arising from the deterministic Boltzmann equation
Boris N. Khoromskij PDF
Math. Comp. 76 (2007), 1291-1315
Approximation methods for the Muskhelishvili equation on smooth curves
V. Didenko and E. Venturino PDF
Math. Comp. 76 (2007), 1317-1339
Parabolic and hyperbolic contours for computing the Bromwich integral
J. A. C. Weideman and L. N. Trefethen PDF
Math. Comp. 76 (2007), 1341-1356
Cubature formulas for symmetric measures in higher dimensions with few points
Aicke Hinrichs and Erich Novak PDF
Math. Comp. 76 (2007), 1357-1372
$C^2$ Hermite interpolation by Pythagorean Hodograph space curves
Zbyněk Šír and Bert Jüttler PDF
Math. Comp. 76 (2007), 1373-1391
On the probability distribution of condition numbers of complete intersection varieties and the average radius of convergence of Newton’s method in the underdetermined case
C. Beltrán and L. M. Pardo PDF
Math. Comp. 76 (2007), 1393-1424
Identification of small inhomogeneities: Asymptotic factorization
Habib Ammari, Roland Griesmaier and Martin Hanke PDF
Math. Comp. 76 (2007), 1425-1448
Numerically satisfactory solutions of hypergeometric recursions
Amparo Gil, Javier Segura and Nico M. Temme PDF
Math. Comp. 76 (2007), 1449-1468
Error bounds on complex floating-point multiplication
Richard Brent, Colin Percival and Paul Zimmermann PDF
Math. Comp. 76 (2007), 1469-1481
On generalized averaged Gaussian formulas
Miodrag M. Spalević PDF
Math. Comp. 76 (2007), 1483-1492
K3 surfaces with Picard number three and canonical vector heights
Arthur Baragar and Ronald van Luijk PDF
Math. Comp. 76 (2007), 1493-1498
Computation of capacity
Thomas Ransford and Jérémie Rostand PDF
Math. Comp. 76 (2007), 1499-1520
Computing boundary slopes of 2-bridge links
Jim Hoste and Patrick D. Shanahan PDF
Math. Comp. 76 (2007), 1521-1545
Euclidean minima of totally real number fields: Algorithmic determination
Jean-Paul Cerri PDF
Math. Comp. 76 (2007), 1547-1575
On the largest prime divisor of an odd harmonic number
Yusuke Chishiki, Takeshi Goto and Yasuo Ohno PDF
Math. Comp. 76 (2007), 1577-1587
Quadratic forms that represent almost the same primes
John Voight PDF
Math. Comp. 76 (2007), 1589-1617
Computing the integer partition function
Neil Calkin, Jimena Davis, Kevin James, Elizabeth Perez and Charles Swannack PDF
Math. Comp. 76 (2007), 1619-1638
On univoque Pisot numbers
Jean-Paul Allouche, Christiane Frougny and Kevin G. Hare PDF
Math. Comp. 76 (2007), 1639-1660
Constructing representations of higher degrees of finite simple groups and covers
Vahid Dabbaghian-Abdoly PDF
Math. Comp. 76 (2007), 1661-1668
Testing polycyclicity of finitely generated rational matrix groups
Björn Assmann and Bettina Eick PDF
Math. Comp. 76 (2007), 1669-1682
New integer representations as the sum of three cubes
Michael Beck, Eric Pine, Wayne Tarrant and Kim Yarbrough Jensen PDF
Math. Comp. 76 (2007), 1683-1690